MathSciNet Relay Station
MathSciNet bibliographic data
MR1780204 (2001e:14054) 14N15 (14M15 14P99)
Sottile, Frank Real Schubert calculus: polynomial systems and a conjecture of Shapiro and Shapiro. Experiment. Math. 9 (2000), no. 2, 161–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement